Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An isomorphic refinement theorem for Abelian groups

Robert Breckenridge Warfield, Jr.

Vol. 34 (1970), No. 1, 237–255
Abstract

In this paper we find a class 𝒞 of Abelian groups with the property that if a group A is a direct sum of groups in the class 𝒞, then any two direct sum decompositions of A have isomorphic refinements. The class 𝒞 includes those groups which are complete and Hausdorff in their natural topology and also the torsion-complete p-groups.

Mathematical Subject Classification
Primary: 20.30
Secondary: 22.00
Milestones
Received: 6 November 1969
Published: 1 July 1970
Authors
Robert Breckenridge Warfield, Jr.